您当前的位置:
首页 >
文章列表页 >
Iterator Operator Norm Estimation for Solutions to a Class of Elliptic Equations in Orlicz Space
更新时间:2026-08-31
    • Iterator Operator Norm Estimation for Solutions to a Class of Elliptic Equations in Orlicz Space

    • Vol. 28, Issue 6, Pages: 138-144(2023)
    • DOI:10.15938/j.jhust.2023.06.016    

      CLC: O175.2
    • Published:2023

    移动端阅览

  • LÜ Yue ming, LI Xiao huan. Iterator Operator Norm Estimation for Solutions to a Class of Elliptic Equations in Orlicz Space[J]. 2023, 28(6): 138-144. DOI: 10.15938/j.jhust.2023.06.016.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

69

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

An Extreme Point of Orlicz Spaces Equipped with Φ-Amemiya Norm
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
A Lightweight Breast Tumor Classification Model Combining Local and Global Features
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures

Related Author

CUI Yun-an
AN Li-li

Related Institution

College of Science,Harbin University of Science and Technology
0